SP-closedness in L-fuzzy topological spacesReportar como inadecuado




SP-closedness in L-fuzzy topological spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 32 2002, Issue 5, Pages 313-318

Department of Mathematics, Wuyi University, Jiangmen Guangdong 529020, China

Received 20 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study SP-closedness in L-fuzzytopological spaces, where L is a fuzzy lattice. SP-closednessis defined for arbitrary L-fuzzy subsets.





Autor: Bai Shi-Zhong

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados